I have been suffering from a fungal infection for the past one year. And I have consulted multiple doctors, but the problem continues. As long as I take medicines, it is fine. But the infection starts again after a few weeks or months once the course of the medication is completed. I have taken tablets, ITZHH 200mg, Levocet 5 mg, and Candiforce 100 mg twice daily for 14 days. Also, I have been using the creams Lulipin and Onabet. I want a permanent remedy for this infection.
.. your query and understand your concern.
As per the history provided, they may be Tinea corporis. Tinea is a fungal infection affecting various areas of the body and spreads fast, and is contagious. Read full
.. gone through the pictures (attachments removed to protect patient identity). It does look like fungal infection with some post-inflammatory hyperpigmentation. We need to address the infection first and then proceed to pigmentation. Read full
Disclaimer: No content published on this website is intended to be a substitute for professional medical diagnosis, advice or treatment by a trained physician. Seek advice from your physician or other qualified healthcare providers with questions you may have regarding your symptoms and medical condition for a complete medical diagnosis. Do not delay or disregard seeking professional medical advice because of something you have read on this website. Read our Editorial Process to know how we create content for health articles and queries.